# SDR AALA20020598

- Difficulty date: May 2, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N1402K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11353
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LIGHT ASSEMBLY)  DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR PATH LIGHTS, INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
